MathSciNet Relay Station
MathSciNet bibliographic data
MR2335040 (2008e:34096) 34C23 (34C07 37G15)
Giné, Jaume On the number of algebraically independent Poincaré-Liapunov constants. Appl. Math. Comput. 188 (2007), no. 2, 1870–1877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement